# SDR CALA2025072206839

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,587 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ECRA 5360-01825 REV C STEP 4, INITIATE DIP FOR PERMANENT REPAIR. ( REF L/P 8387154) "ACCOMPLISH A PERMANENT REPAIR TO THE SECTION 46 SKIN BETWEEN BS 827 & BS 867/ S-25R & S-26R REPAIRED AREA AS PER PART 3 OF THE LATEST REVISION OF ECRA 5360-01825.
